# SDR ASAA2015122114374

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,296 hours, 411 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL AUTO PRESSURIZATION FAILURE.  ACFT GROUNDED.  TROUBLESHOT, FOUND CPC-PNL WIRING FAULT ON PRESSURE CONTROLLERS.  REMOVED CABIN PRESSURE CONTROLLER 1 AND CABIN PRESSURE CONTROL MODULE REF AMM 21-31-01 AND 21-31-02.  ALL WIRING CONTINUITY CHECKS PASSED, EXCEPT PIN 18 TO GROUND ON CONNECTOR D10726.  REMOVED WIRE 5509-20 AT GD506, WIRE CHECKS GOOD.  REINSERT WIRE 5509-20 INTO GD506.  PIN 18 AT CONNECTOR D10726 CONTINUITY CHECKS TO GROUND, REF WDM 21-31-23.  REINSTALLED CABIN PRESSURE CONTROLLER 1 REF AMM 21-31-01.  REINSTALLED CABIN PRESSURE CONTROL MODULE REF AMM 21-31-02.  PERFORMED OPS TEST, OPS TEST NORMAL REF AMM 21-31-01 AND 21-31-02. INSTALLED NR 2 CABIN PRESSURE CONTROLLER.  OPS CK GOOD REF AMM 21-31-01
